# SDR PNSA980801

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, LT ENGINE ITT BEGAN TO FLUCTUATE.  CREW WAS UNABLE TO CONTROL FLUCTUATION.  ENGINE WAS SECURED AND AIRCRAFT RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.
